PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the AJ conjecture for cable knots

Volume 237 / 2017

Anh T. Tran Fundamenta Mathematicae 237 (2017), 261-279 MSC: Primary 57N10; Secondary 57M25. DOI: 10.4064/fm148-8-2016 Published online: 6 February 2017


We study the AJ conjecture for $(r,2)$-cables of knots, where $r$ is an odd integer. Using skein theory, we show that the AJ conjecture holds true for most $(r,2)$-cables of some classes of two-bridge knots and pretzel knots.


  • Anh T. TranDepartment of Mathematical Sciences
    University of Texas at Dallas
    Richardson, TX 75080, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image